Header

UZH-Logo

Maintenance Infos

The discrete diffusive coagulation-fragmentation equations with scattering


Walker, Ch (2004). The discrete diffusive coagulation-fragmentation equations with scattering. Nonlinear Analysis: Theory, Methods & Applications, 58(1-2):121-142.

Abstract

We consider the discrete coagulation–fragmentation equations with diffusion presupposing a maximal cluster size. Such a feature requires a new interaction mechanism in order to prevent occurrence of too large clusters being produced by coagulation. Existence of a unique solution for this model is proven and long-time behaviour is studied in situations, where equilibria are explicitly known.

Abstract

We consider the discrete coagulation–fragmentation equations with diffusion presupposing a maximal cluster size. Such a feature requires a new interaction mechanism in order to prevent occurrence of too large clusters being produced by coagulation. Existence of a unique solution for this model is proven and long-time behaviour is studied in situations, where equilibria are explicitly known.

Statistics

Citations

4 citations in Web of Science®
4 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Coagulation–fragmentation equations; Maximal cluster size; Volume scattering; Collisional breakage
Language:English
Date:2004
Deposited On:29 Nov 2010 16:26
Last Modified:05 Apr 2016 13:24
Publisher:Elsevier
ISSN:0362-546X
Publisher DOI:https://doi.org/10.1016/j.na.2004.05.003
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2070809
http://www.zentralblatt-math.org/zbmath/search/?q=an%3A1052.35082

Download

Full text not available from this repository.
View at publisher